# SDR 2MGB2013F00155

- Difficulty date: August 8, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N444HE
- Make and model: Boeing 737-300
- Aircraft serial: 23800
- Aircraft time: 6,338 hours, 3,543 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tie Bolt
- Part number: 2602540
- Condition: Sheared
- Location: Nr 3 Mlg Wheel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED NR 3 MLG TIRE TIE BOLT ON BOTH SIDES WAS SHEARED.  R & R BOLTS IAW MM32-45-00. PAR 3.
